# SDR 2024FA0000783

- Difficulty date: July 2, 2024
- Submitted: October 22, 2024
- Operation: General aviation
- Aircraft: N425CL
- Make and model: Cessna 425
- Aircraft serial: 4250206
- Aircraft time: 7,251 hours, 5,475 cycles
- Engine: Pwa PT6A112
- Engine time: 7,182 hours, 5,371 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Rt Engine
- Component: Engine, Pwa
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ON 7-2-24, N425CL EXPERIENCE AN INFLIGHT SUDDEN SHUTDOWN OF THE RIGHT-HAND ENGINE.  AS THE MECHANIC FOR THIS AIRCRAFT, I REMOVED THIS ENGINE FOR SHIPMENT TO AN OVERHAUL FACILITY.  INITIAL INSPECTION SHOWS THAT THE COMPRESSOR SECTION HAD SHED MOST OF THE COMPRESSOR BLADES AND THUS SEVERELY DAMAGED THE TURBINE SECTION.  THIS ENGINE WAS DEEMED UNECONOMICAL TO REPAIR AND THUS, NO FURTHER DISASSEMBLY WAS DONE TO DETERMINE WHAT EXACT COMPONENT FAILED FIRST TO CAUSE THE DAMAGE TO THIS ENGINE.  AT THIS TIME, THE AIRCRAFT WAS ALSO DEEMED UNECONOMICAL TO REPAIR AND WAS SOLD TO ANOTHER COMPANY FOR PARTS.
